# SDR REXA2019112671669

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Part number: CN6242068209
- Condition: Cracked
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITAL INSPECTION : CRACKED COAMING LATCH DOOR AT LOWER HALF TRANSCOWL, RH ENGINE ( MOT 2 )
"SUMMARY: ON NRC. 00076, COAMING LATCH DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01

"
